# SDR 380WL0001

- Difficulty date: August 20, 2004
- Submitted: August 23, 2004
- Operation: Air carrier
- Aircraft: N380WL
- Make and model: Boeing 737-3G7
- Aircraft serial: 23218
- Aircraft time: 55,954 hours, 43,502 cycles
- Engine: Ge CFM56*
- System (JASC): 2230 · Auto Throttle System
- Part: Computer
- Part number: 756SUE44
- Condition: Malfunctioned
- Location: Autothrottle
- Stage of operation: TO
- How discovered: C
- Nature of condition: S
- Precautionary procedure: C

## Discrepancy

AUTO THROTTLE DOES NOT ACHIEVE REQUESTED TAKE OFF THRUST AND DISENGAGES DURING ALL PHASES OF FLIGHT.  REPLACED AUTO THROTTLE COMPUTER IAW MM 22-31-10.  TEST NORMAL.
